# SDR DALA2019010700157

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 74,450 hours, 13,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROWS 25AB - 27AB EMERGENCY LIGHTS ARE INOPERATIVE. FOUND CONNECTORS LOOSE AT SEAT TRACK AND RE-SECURED AND REPLACED POWER SUPPLY AND BATTERY. SYSTEM OPERATION IS NORMAL.
